# SDR REXA2013032500406

- Difficulty date: March 24, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N830AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 830AY
- Aircraft time: 17,819 hours, 15,688 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVEN SCREW/TOOL MARKS ON FWD FACE ABOVE FLOOR OF AFT PRESSURE BULKHEAD AT FS 621.  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
